# SDR DALA2025092306958

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 61,905 hours, 32,495 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SERVICE DOOR GUST LOCK DOES NOT LOCK DOOR IN OPEN POSITION.   FOUND GUST LOCK UNIT RETURN SPRING DAMAGED, CAUSING GUST LOCK HOOK TO BE INCORRECT POSITION. REPLACED SPRING AS REQUIRE REF A319 AIPC 52-13. (7183162)
